Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 29, NWS Tulsa, OK

March 2, 20086 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 2, 2008, 9:13 PM CST for 6 counties in Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2008, 9:13 PM CST (03:13 UTC)
Expired
Mar 2, 2008, 10:02 PM CST
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 9:15 PM CSTHAIL 0.75Braggs, OK
Mar 2, 9:30 PM CSTTSTM WND GST 60Tahlequah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 6:18 PM CSTSevere Thunderstorm WatchSPC7 hr
Mar 2, 8:23 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 030313
SVRTSA
OKC001-021-041-097-101-145-030415-
/O.NEW.KTSA.SV.W.0029.080303T0313Z-080303T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
913 PM CST SUN MAR 2 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1015 PM CST

* AT 908 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR BRAGGS...MOVING NORTHEAST AT
  70 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PUMPKIN
  CENTER...FORT GIBSON...OKAY...WAGONER...HULBERT...TAHLEQUAH...
  ELDON...PEGGS...CHOUTEAU...PROCTOR...LOCUST GROVE...SCRAPER...
  PRYOR...ROSE...OAKS...SALINA...LEACH...TWIN OAKS...WATTS AND
  KANSAS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A 
TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNING AREA. 
TORNADOES CAN FORM FROM SEVERE THUNDERSTORMS.

LAT...LON 3636 9489 3611 9454 3564 9506 3565 9508
      3564 9512 3557 9513 3563 9544 3642 9543
TIME...MOT...LOC 0313Z 206DEG 61KT 3568 9520

$$
3 follow-up statements
000 
WWUS54 KTSA 030340
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST SUN MAR 2 2008

OKC101-030348-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-080303T0415Z/
MUSKOGEE OK-
938 PM CST SUN MAR 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...

LAT...LON 3636 9489 3611 9454 3597 9471 3589 9477
      3584 9485 3582 9485 3580 9488 3591 9543
      3642 9543
TIME...MOT...LOC 0338Z 204DEG 61KT 3605 9497

$$

OKC001-021-041-097-145-030415-
/O.CON.KTSA.SV.W.0029.000000T0000Z-080303T0415Z/
WAGONER OK-DELAWARE OK-ADAIR OK-CHEROKEE OK-MAYES OK-
938 PM CST SUN MAR 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR MAYES...CHEROKEE...NORTHWESTERN ADAIR...SOUTHERN DELAWARE AND
EASTERN WAGONER COUNTIES...

AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 70 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
PEGGS...MOVING NORTHEAST AT 70 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOCUST GROVE...
SCRAPER...PRYOR...ROSE...OAKS...LEACH...SALINA...BALLARD...TWIN
OAKS...WATTS AND KANSAS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3636 9489 3611 9454 3597 9471 3589 9477
      3584 9485 3582 9485 3580 9488 3591 9543
      3642 9543
TIME...MOT...LOC 0338Z 204DEG 61KT 3605 9497

$$
000 
WWUS54 KTSA 030354
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
954 PM CST SUN MAR 2 2008

OKC001-021-097-145-030404-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-080303T0415Z/
WAGONER OK-ADAIR OK-CHEROKEE OK-MAYES OK-
954 PM CST SUN MAR 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR MAYES...CHEROKEE...
NORTHWESTERN ADAIR AND EASTERN WAGONER COUNTIES IS CANCELLED...

LAT...LON 3637 9497 3636 9489 3617 9463 3617 9500
      3617 9501 3637 9501 3638 9499
TIME...MOT...LOC 0354Z 218DEG 70KT 3629 9473

$$

OKC041-030415-
/O.CON.KTSA.SV.W.0029.000000T0000Z-080303T0415Z/
DELAWARE OK-
954 PM CST SUN MAR 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR SOUTHERN DELAWARE COUNTY...

AT 950 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR KANSAS...MOVING NORTHEAST AT 70 MPH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3637 9497 3636 9489 3617 9463 3617 9500
      3617 9501 3637 9501 3638 9499
TIME...MOT...LOC 0354Z 218DEG 60KT 3629 9473

$$
000 
WWUS54 KTSA 030402
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CST SUN MAR 2 2008

OKC041-030412-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-080303T0415Z/
DELAWARE OK-
1002 PM CST SUN MAR 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE COUNTY
IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3637 9497 3636 9489 3617 9463 3617 9500
      3617 9501 3637 9501 3638 9499
TIME...MOT...LOC 0402Z 218DEG 60KT 3639 9463

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 8:42 PM CST, 31 minutes earlier.

Area forecast discussion, Mar 2, 8:42 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
842 PM CST SUN MAR 2 2008

.MESOSCALE UPDATE...
ELEVATED STORMS CONTINUE TO INCREASE ACROSS EASTERN OKLAHOMA
IN ADVANCE OF THE COLD FRONT AND SQUALL LINE MOVING INTO
THE AREA FROM THE WEST.

WIND PROFILES HAVE CONTINUED TO BECOME MORE FAVORABLE FOR
STORM ROTATION ACROSS ALL THE AREA AHEAD OF THE MAIN LINE
OF STORMS.

SURFACE-BASED CAPE HAD INCREASED IN THE PAST HOUR IN EASTERN
OKLAHOMA AND WEST-CENTRAL ARKANSAS WITH VALUES NOW BETWEEN
500 AND 1000 J/KG SOUTH OF AN OZARK TO TULSA LINE.  INSTABILITY
SHOULD GRADUALLY EXPAND TO COVER MUCH OF THE AREA AHEAD OF
THE COLD FRONT DURING THE NEXT FEW HOURS.

THERE WILL BE AN INCREASING POTENTIAL FOR SEVERE WEATHER
WITH ANY STORMS IN THE AREA.  THE CAP INDEX IS HIGH IN MUCH
OF THE AREA SUGGESTING MOST OF THE STORMS WILL STAY ELEVATED.
HOWEVER POCKETS OF WEAKER CAP ARE NOTED FROM THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS
SOUTHWEST TO THE RED RIVER.  THIS WOULD OFFER THE POSSIBILITY
OF A CELL IN THESE AREAS TO BECOME MORE SUFACE BASED.  IF THAT
WERE TO OCCUR THEN THERE WOULD BE AN INCREASED TORNADO THREAT.

LOW-LEVEL SHEAR HAS BECOME VERY HIGH IN MUCH OF THE AREA WITH
0 TO 1 KM VALUES AROUND 40 KNOTS.  THIS IMPLIES THAT BRIEF
LOW-LEVEL ROTATION COULD OCCUR WITH ANY STORM.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Mar 2, 9:11 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CST SUN MAR 2 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031515-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CST SUN MAR 2 2008

...A MAJOR STORM WITH SEVERE WEATHER...FLOODING AND WINTER WEATHER
TO AFFECT THE AREA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET....NOW...ENDING BY 6AM.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL
        ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW...ENDING BY 6AM

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...SOUTHEAST AND EAST-CENTRAL OKLAHOMA
        ALONG WITH NORTHWEST ARKANSAS.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA.
	ONSET...AFTER 5AM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT.
AHEAD OF IT THUNDERSTORMS WILL INCREASE WITH THE
THREAT FOR WIND AND HAIL.  THERE IS SOME POTENTIAL
FOR A BRIEF TORNADO WITH ANY STORM IN THE AREA GIVEN
THE VERY STRONG AND TURNING LOW-LEVEL WINDS.  THIS
LOW-LEVEL WIND SHEAR WILL BE MAXIMIZED IN THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL
ARKANSAS.  PERSONS IN SEVERE THUNDERSTORM WARNINGS
SHOULD BE READY TO MOVE TO PLACE OF SAFETY AS TORNADOES
IN THESE CIRCUMSTANCES CAN DEVELOP SUDDENLY.

WITH THE EXPANDING STORM ACTIVITY...HEAVY RAIN WILL BECOME
WIDESPREAD TONIGHT WITH THE MOST PROLONGED RAINS
EXPECTED FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
RAINFALL OF 1 TO 3 INCHES IS EXPECTED TO BE COMMON IN THE
AREA WITH AMOUNTS TO AROUND 4 INCHES POSSIBLE TOWARD MORNING.

STRONG WINDS WILL FOLLOW BEHIND THE COLD FRONT WITH GUSTS
NEAR 45 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL
...HEAVY RAIN POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HEAVY RAIN WILL CONTINUE INTO MONDAY BEHIND THE FRONT BRINGING
STORM TOTALS IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
TO AROUND 5 INCHES IN SOME AREAS.  FLOODING OF MAIN STEM RIVERS
AND FLASH FLOODING WILL OCCUR IN THE AREAS RECEIVING THE HEAVIEST
RAIN.

AS COLD AIR MOVES IN BEHIND THE FRONT AND THE MAIN UPPER-LEVEL
SYSTEM APPROACHES...WINTRY PRECIPITATION WILL DEVELOP.  THERE IS
THE POTENTIAL FOR A BAND OF HEAVY SNOW TO DEVELOP IN
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  BURSTS
OF VERY HEAVY SNOW WITH THUNDER WILL BE POSSIBLE...CAUSING
ACCUMULATIONS DESPITE THE WARM GROUND CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL EMERGENCY AGENCIES IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SHOULD CLOSE FOLLOW THE LATEST INFORMATION FOR THIS MAJOR STORM AND
PREPARE FOR THE IMPACTS RELATED TO SEVERE THUNDERSTORMS...FLOODING
AND HEAVY SNOW.  SEE THE LATEST ADVICES FROM THIS OFFICE FOR
THE MOST UP TO DATE INFORMATION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 2, 7:00 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CST SUN MAR 2 2008

OKZ054-059-030145-
OSAGE OK-PAWNEE OK-
700 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND PAWNEE

AT 700 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF WEBB CITY TO 14 MILES WEST
OF APPERSON TO 27 MILES WEST OF RALSTON...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
SHIDLER...WYNONA...FAIRFAX...PERSHING...NELAGONEY...BURBANK...
OKESA...APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
HULAH...GRAINOLA AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3701 9603 3687 9605 3647 9626 3644 9703
      3653 9703 3658 9691 3657 9703 3668 9703
      3672 9700 3670 9695 3677 9689 3680 9676
      3700 9674
TIME...MOT...LOC 0100Z 256DEG 43KT 3696 9689 3670 9693
          3649 9714
Special weather statement, Mar 2, 7:36 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST SUN MAR 2 2008

OKZ049-053-030230-
CHOCTAW OK-PUSHMATAHA OK-
736 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 736 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...ANTLERS...
MOYERS...KOSOMA...DARWIN...KELLOND...EUBANKS AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3391 9593 3415 9597 3418 9595 3418 9580
      3451 9580 3453 9578 3453 9569 3456 9568
      3457 9565 3447 9541
TIME...MOT...LOC 0136Z 213DEG 35KT 3410 9599
Special weather statement, Mar 2, 7:46 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST SUN MAR 2 2008

OKZ054-059-030230-
OSAGE OK-PAWNEE OK-
746 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 746 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF FORAKER TO 7 MILES WEST OF
PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...
FAIRFAX...PERSHING...NELAGONEY...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...PAWNEE...
BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3699 9600 3630 9644 3632 9700 3699 9667
TIME...MOT...LOC 0146Z 259DEG 27KT 3696 9647 3636 9691
Special weather statement, Mar 2, 8:19 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CST SUN MAR 2 2008

OKZ049-073-075-030315-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
819 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND LATIMER

AT 819 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES WEST OF DUNBAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...YANUSH...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...MCALESTER...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...BACHE...
ALDERSON...KREBS...CLAYTON...STANLEY...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3451 9575 3453 9573 3454 9568 3458 9569
      3458 9586 3460 9589 3504 9581 3506 9491
      3438 9553
TIME...MOT...LOC 0219Z 214DEG 42KT 3452 9573

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:48 PM CSTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more11 hr
Mar 2, 7:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 2, 7:36 PM CSTSpecial Weather StatementTSAChoctaw54 min
Mar 2, 7:46 PM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 2, 8:15 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Mar 2, 8:19 PM CSTSpecial Weather StatementTSALatimer, Pittsburg56 min
Mar 2, 8:58 PM CSTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 2, 9:03 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
Mar 2, 9:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Mar 2, 9:38 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Mar 2, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Mar 2, 9:52 PM CSTSpecial Weather StatementTSADelaware23 min
Mar 2, 9:53 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa67 min
Mar 2, 10:20 PM CSTSevere Thunderstorm WarningTSALeFlore55 min
Mar 2, 10:37 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner53 min
Mar 2, 11:08 PM CSTSpecial Weather StatementTSACherokee, Delaware52 min
Mar 2, 11:28 PM CSTSpecial Weather StatementTSACherokee, Delaware, Mayes62 min
Mar 2, 11:57 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSAAdair, Delaware62 min
Mar 3, 12:51 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah54 min
Mar 3, 1:44 AM CSTFlash Flood WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah6 hr
Mar 3, 1:48 AM CSTSpecial Weather StatementTSALatimer, LeFlore57 min
Mar 3, 2:58 AM CSTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more28 hr
Mar 3, 4:05 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more26 hr
Mar 3, 4:32 AM CSTFlash Flood WarningTSAPittsburg6 hr
Mar 3, 7:43 AM CSTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah3 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore24 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore3 days
Mar 3, 8:18 AM CSTRiver Flood WarningTSAPushmataha31 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah4 hr
Mar 3, 5:54 PM CSTRiver Flood WarningTSASequoyah7 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.